# SDR USAA2012072300026

- Difficulty date: July 21, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 37,780 hours, 16,964 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 2358
- Condition: Low Pressure
- Location: L2 Door
- Part time: 37,780 hours, 16,964 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST BOTTLE PRESSURE BELOW 1300 PSI.  SERVICED L2 DOOR ASSIST BOTTLE TO 1850 PSI.
